Search Results

There are 16283 results for: content related to: Using mixture models with known class membership to address incomplete covariance structures in multiple-group growth models

  1. Asymptotic efficiency of the pseudo-maximum likelihood estimator in multi-group factor models with pooled data

    British Journal of Mathematical and Statistical Psychology

    Volume 69, Issue 1, February 2016, Pages: 20–42, Shaobo Jin, Fan Yang-Wallentin and Anders Christoffersson

    Version of Record online : 15 MAY 2015, DOI: 10.1111/bmsp.12056

  2. Detection of differential item functioning in Rasch models by boosting techniques

    British Journal of Mathematical and Statistical Psychology

    Volume 69, Issue 1, February 2016, Pages: 80–103, Gunther Schauberger and Gerhard Tutz

    Version of Record online : 17 JUL 2015, DOI: 10.1111/bmsp.12060

  3. A generalized linear factor model approach to the hierarchical framework for responses and response times

    British Journal of Mathematical and Statistical Psychology

    Volume 68, Issue 2, May 2015, Pages: 197–219, Dylan Molenaar, Francis Tuerlinckx and Han L. J. van der Maas

    Version of Record online : 11 AUG 2014, DOI: 10.1111/bmsp.12042

  4. Multi-set factor analysis by means of Parafac2

    British Journal of Mathematical and Statistical Psychology

    Volume 69, Issue 1, February 2016, Pages: 1–19, Alwin Stegeman and Tam T. T. Lam

    Version of Record online : 3 NOV 2015, DOI: 10.1111/bmsp.12061

  5. Global dynamics of multi-group dengue disease model with latency distributions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 13, 15 September 2015, Pages: 2703–2718, Gang Huang, Jinliang Wang and Jian Zu

    Version of Record online : 18 AUG 2014, DOI: 10.1002/mma.3252

  6. You have full text access to this OnlineOpen article
    A heteroscedastic generalized linear model with a non-normal speed factor for responses and response times

    British Journal of Mathematical and Statistical Psychology

    Volume 70, Issue 2, May 2017, Pages: 297–316, Dylan Molenaar and Maria Bolsinova

    Version of Record online : 3 FEB 2017, DOI: 10.1111/bmsp.12087

  7. On the limitations of fixed-step-size adaptive methods with response confidence

    British Journal of Mathematical and Statistical Psychology

    Volume 67, Issue 2, May 2014, Pages: 266–283, Yung-Fong Hsu and Ching-Lan Chin

    Version of Record online : 1 JUL 2013, DOI: 10.1111/bmsp.12018

  8. Model selection for minimum-diameter partitioning

    British Journal of Mathematical and Statistical Psychology

    Volume 67, Issue 3, November 2014, Pages: 471–495, Michael J. Brusco and Douglas Steinley

    Version of Record online : 6 NOV 2013, DOI: 10.1111/bmsp.12029

  9. Multi-Group Modeling

    Structural Equation Modeling: Applications Using Mplus

    Jichuan Wang, Xiaoqian Wang, Pages: 207–288, 2012

    Published Online : 14 AUG 2012, DOI: 10.1002/9781118356258.ch5

  10. β-Lactam Antibiotics

    Standard Article

    Burger's Medicinal Chemistry and Drug Discovery

    Sebastian A. Testero, Jed F. Fisher and Shahriar Mobashery

    Published Online : 15 SEP 2010, DOI: 10.1002/0471266949.bmc226

  11. You have free access to this content
    A comparison of item response models for accuracy and speed of item responses with applications to adaptive testing

    British Journal of Mathematical and Statistical Psychology

    Volume 70, Issue 2, May 2017, Pages: 317–345, Peter W. van Rijn and Usama S. Ali

    Version of Record online : 5 MAY 2017, DOI: 10.1111/bmsp.12101

  12. Estimation of the predictive power of the model in mixed-effects meta-regression: A simulation study

    British Journal of Mathematical and Statistical Psychology

    Volume 67, Issue 1, February 2014, Pages: 30–48, José Antonio López-López, Fulgencio Marín-Martínez, Julio Sánchez-Meca, Wim Van den Noortgate and Wolfgang Viechtbauer

    Version of Record online : 8 JAN 2013, DOI: 10.1111/bmsp.12002

  13. Sample size determinations for Welch's test in one-way heteroscedastic ANOVA

    British Journal of Mathematical and Statistical Psychology

    Volume 67, Issue 1, February 2014, Pages: 72–93, Show-Li Jan and Gwowen Shieh

    Version of Record online : 14 JAN 2013, DOI: 10.1111/bmsp.12006

  14. On the explaining-away phenomenon in multivariate latent variable models

    British Journal of Mathematical and Statistical Psychology

    Volume 68, Issue 1, February 2015, Pages: 1–22, Peter van Rijn and Frank Rijmen

    Version of Record online : 2 DEC 2014, DOI: 10.1111/bmsp.12046

  15. You have free access to this content
    Response style analysis with threshold and multi-process IRT models: A review and tutorial

    British Journal of Mathematical and Statistical Psychology

    Volume 70, Issue 1, February 2017, Pages: 159–181, Ulf Böckenholt and Thorsten Meiser

    Version of Record online : 28 JAN 2017, DOI: 10.1111/bmsp.12086

  16. Non-ignorable missingness item response theory models for choice effects in examinee-selected items

    British Journal of Mathematical and Statistical Psychology

    Chen-Wei Liu and Wen-Chung Wang

    Version of Record online : 8 APR 2017, DOI: 10.1111/bmsp.12097

  17. An evaluation of exact methods for the multiple subset maximum cardinality selection problem

    British Journal of Mathematical and Statistical Psychology

    Volume 69, Issue 2, May 2016, Pages: 194–213, Michael J. Brusco, Hans-Friedrich Köhn and Douglas Steinley

    Version of Record online : 30 MAR 2016, DOI: 10.1111/bmsp.12068

  18. Cognition Enhancers

    Standard Article

    Burger's Medicinal Chemistry and Drug Discovery

    Clark N. Eid, Yong-Jin Wu and Gene G. Kinney

    Published Online : 15 JAN 2003, DOI: 10.1002/0471266949.bmc107

  19. Properties of hypothesis testing techniques and (Bayesian) model selection for exploration-based and theory-based (order-restricted) hypotheses

    British Journal of Mathematical and Statistical Psychology

    Volume 68, Issue 2, May 2015, Pages: 220–245, Rebecca M. Kuiper, Tim Nederhoff and Irene Klugkist

    Version of Record online : 28 JUN 2014, DOI: 10.1111/bmsp.12041

  20. You have free access to this content
    Bayesian analysis of longitudinal multitrait–multimethod data with ordinal response variables

    British Journal of Mathematical and Statistical Psychology

    Volume 70, Issue 1, February 2017, Pages: 42–80, Jana Holtmann, Tobias Koch, Johannes Bohn and Michael Eid

    Version of Record online : 24 JAN 2017, DOI: 10.1111/bmsp.12081